# SDR AALA201603219005

- Difficulty date: March 18, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 48,474 hours, 22,620 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bypass Valve
- Part number: 114087005
- Part serial: CWDDDH65599
- Condition: Leaking
- Location: Zone 800
- Part time: 48,473 hours, 22,619 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED, ACFT WAS GNDED,  DURING CLIMB THE FLIGHT CREW GOT AN ECAM MSG, HYD G RSVR LOW LVL, & TURNED OFF ENG 1 HYD PUMP PB IAW ECAM PROCEDURE.  THE CREW DECLARED AN EMER & RETURNED WHERE THE ACFT LANDED SAFELY & WAS TOWED BACK TO THE GATE, DUE TO NO NOSE WHEEL STEERING.  FOUND THE RT MLG DOOR BYPASS VLV LEAKING & REPLACED IT IAW AMM 32-00-00-860-003-A.  SATISFACTORY OPERATIONAL CHECKS WERE ACCOMPLISHED IAW AMM 29-00-00-280-006.
